A 66-year-old male asked:
Disclaimer

mild face swelling in morning 10 days agfter testosterone injection is this a concern . has happened last two days ..?

1 doctor answer
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
I do not think so: Late for any reaction to happened. Beside this not common side effect of that injection.
Answered on Mar 26, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 61-year-old male asked:
Dr. James Krick
35 years experience Urology
Testosterone : Assuming you are self administering testosterone by intramuscular injection at home, i would suspect that you injected subcutaneously and not deep int ... Read More
1
1 thank
A 41-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Leg pain: You list yourself as female. Why are you taking testosterone? I am sorry you have breast cancer and hope it is well taken care of. I cannot think of ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Ronald Krinick
41 years experience Orthopedic Surgery
Testosterone: Both hgh and testosterone can cause ankle swelling.
A 38-year-old member asked:
Dr. Janet Kail
27 years experience Podiatry
Ask your doctor: One cannot give generic advice regarding a medication that is possibly causing side effects. You need to seek the advice of the prescribing doctor.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month